So my girlfriend took the Plan B pill 18 hours after having unprotected sex, when she took the pill 3 hours she started feeling some side effects, like headaches cramps and stomach ache, the side effects went away for at least 2 hours and then came back and this kept happening so I'm wondering if this is normal because she barely took it yesterday? Her period is supposed to start around January 24 and we had unprotected sex on January 8 was she ovulating?
Best to see a Dr. Info from our site:
Plan B side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Plan B: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.
Call your doctor at once if you have severe pain in your lower stomach or side. This could be a sign of a tubal pregnancy (a pregnancy that implants in the fallopian tube instead of the uterus). A tubal pregnancy is a medical emergency.
Less serious Plan B side effects may include:
nausea, diarrhea, or stomach pain;
dizziness, tired feeling;
breast pain or tenderness;
changes in your menstrual periods; or
This is not a co
Relax, these wouldn't be symptoms of anything else but side effects from the plan b. Plan B will screw up her cycle for about a month. Her period will be late. We can't say if she was ovulating. The calendar is right only 30% of the time. If she already ovulated the plan b will do nothing What it does is delay ovulation. She doesn't need a dr.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Sep 2013 • 1 answer
Updated 20 Apr 2015 • 1 answer
Updated 8 May 2015 • 1 answer
Updated 18 Sep 2015 • 1 answer
I'm 18 years old and I've taken Plan B a month ago. I felt some of the side effects like cramps, he?
Updated 20 Nov 2018 • 1 answer